Genexa Acetaminophen PM Extra Strength

Regular price $9.99 Save $-9.99
/

Only 6 items in stock!
Genexa Acetaminophen PM Extra Strength
Genexa Acetaminophen PM Extra Strength
Genexa Acetaminophen PM Extra Strength
Genexa Acetaminophen PM Extra Strength

Genexa Pain & Fever PM Acetaminophen & Sleep Aid temporarily relieves occasional headaches and minor aches and pains, along with accompanying sleeplessness. Both temporary a pain reliever and nighttime sleep aid, each caplet contains 500 mg of acetaminophen for pain relief and 25 mg of diphenhydramine HCI for nighttime sleep aid per caplet. These temporary pain relief caplets are formulated for use by adults as well as children 12 years and over. All Genexa products are free of artificial preservatives, artificial dyes, parabens, and common allergens. Founded by two dads who believe in putting People Over Everything®, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don’t. It’s real medicine, made clean.

Genexa Extra Strength Pain & Fever PM Acetaminophen & Sleep Aid Caplets, 50 Ct

  • Temporarily relieves occasional headaches and minor aches and pains with 500 mg of acetaminophen per caplet
  • Temporarily provides relief for accompanying sleeplessness with 25 mg of diphenhydramine HCI per caplet
  • No artificial sweeteners or preservatives, artificial dyes, parabens, or common allergens
  • Certified gluten-free, vegan, and non-GMO
  • Formulated for adults as well as children 12 years and over